# SDR SCNA96340

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46645
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1835
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND CORROSION ON SEAT TRACK FROM BS 1835 LBL 65 TO BS 1887, LBL 60.  REMOVED DAMAGED SECTION OF SEAT TRACK, FABRICATED AND INSTALLED NEW SECTION OF SEAT TRACK IN ACCORDANCE WITH SRM 53-70-00.
